# SDR REXA2013082001597

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 20,423 hours, 17,768 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MESSAGE AFTER LANDING. CYCLED CIRCUIT BREAKERS IAW FIM MESSAGE CLEARED. OK FOR SERVICE.
